# SDR SWAA032455

- Difficulty date: November 6, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- Aircraft time: 33,151 hours, 29,217 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 6551524
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND CORROSION ON LT AND RT HORIZ STAB CTR CENTER SECTION FWD AND AFT LUG FACES AND BORE.  REMOVED CORROSION PER SRM.
